# SDR AALA006112

- Difficulty date: July 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9194501
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY EXIT SEAT LIGHTS AT ROW 24 DEF THROUGH 26 DEF INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY IN AFT GALLEY.  OPS CHECK GOOD.  (M)
